# SDR UALA2010070902437

- Difficulty date: July 9, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 63,488 hours, 23,353 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N300285
- Condition: Separated
- Location: Wing
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

L/E SLAT SKIN SEPARATION, FLIGHT DIVERTED.  CREW REPORTS FAA INSPECTOR SAW A PIECE OF SHEETMETAL DEPART THE LEFT WING LEADING EDGE INBOARD OF NR 1 ENG.  HONEYCOMB MATERIAL IS EXPOSED.  REPLACED THE NR 5 LEADING EDGE SLAT.  FIXED LEADING EDGE PANEL REPAIRED ALSO.  REPAIR HAS BLIND FASTENERS.  RE-INSPECTED, NO DEFECTS NOTED.
